There is no direct relationship except that vasculitis may cause irritability that prevents sleep. Also insomnia is seen with certain drugs used to treat vasculitis like prednisolone.
Insomnia can be due to physical or emotional stress, depression, allergies, asthma, high blood pressure, heart disease, arthritis, hyperthyroidism, and sleep apnea. You should ideally consult an internal medicine specialist and a sleep specialist for this. If no cause is found then some counseling may help.
Physical and emotional stress, depression and too much intake of caffeine during the day could also be a cause. Hence cut down on coffee if you take this, try and go for brisk walks in the evening, avoid sleeping during the day, and take a warm glass of milk at bed time. Try yoga, it helps. See if these tips help you.
Do discuss this with your doctor and get yourself examined. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.